N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Maximum-entropy meshfree method for incompressible media problems

A. Ortiz, M. A. Puso, and N. Sukumar. Maximum-entropy meshfree method for incompressible media problems. Finite Elements in Analysis and Design, 47(6):572–585, 2011.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Ortiz:2011:MEM,
	author = "A. Ortiz and M. A. Puso and N. Sukumar",
	title  = "Maximum-entropy meshfree method for incompressible media
             problems",
	journal = FEAD,
  	year   = 2011,
  	volume = 47,
  	number = {6},
  	pages  = {572--585},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/mem-melosh.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20